Ask an expert
Question

04 Jan 2005

Prednisone
I have just completed a week long course of Pulmison for the treatment of my Asthma. I noticed then while on the Cortisone my skin is incredibly clear & thin . After a week off the medication I get this bad breakout on my face. What can I do to prevent or treat this as it is the pulmison causing this. I am more then likely gonna be taking it in the future so before the breakout, can I take precautions?
Answer 395 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lorna, the Pulmison® is a potent anti-inflammatory and if it clear up your skin it seems to suggest that your skin problem isn’t due to an infection, but rather due to an inflammatory or allergic disorder. The best would be to see your doctor or a dermatologist and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.